Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




169 Publications

2020 | Preprint | IST-REx-ID: 7568   OA
Boissonnat, J.-D., & Wintraecken, M. (n.d.). The topological correctness of the PL-approximation of isomanifolds. EUROCG 2020.
View | Download (ext.)
 
2020 | Journal Article | IST-REx-ID: 7791   OA
Akopyan, A., & Karasev, R. (2020). When different norms lead to same billiard trajectories? European Journal of Mathematics. https://doi.org/10.1007/s40879-020-00405-0
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7905   OA
Brown, A., & Wang, B. (2020). Sheaf-theoretic stratification learning from geometric and topological perspectives. Discrete & Computational Geometry. https://doi.org/10.1007/s00454-020-00206-y
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7666   OA
Edelsbrunner, H., & Ölsböck, K. (2020). Tri-partitions and bases of an ordered complex. Discrete and Computational Geometry. https://doi.org/10.1007/s00454-020-00188-x
View | DOI | Download (ext.)
 
2020 | Thesis | IST-REx-ID: 7460   OA
Ölsböck, K. (2020). The hole system of triangulated shapes. IST Austria. https://doi.org/10.15479/AT:ISTA:7460
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7554   OA
Edelsbrunner, H., & Nikitenko, A. (2020). Weighted Poisson–Delaunay mosaics. Theory of Probability and Its Applications, 64(4), 595–614. https://doi.org/10.1137/S0040585X97T989726
View | DOI | Download (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7567   OA
Choudhary, A., Kachanovich, S., & Wintraecken, M. (2020). Coxeter triangulations have good quality. Mathematics in Computer Science. https://doi.org/10.1007/s11786-020-00461-5
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6515   OA
Dyer, R., Vegter, G., & Wintraecken, M. (2019). Simplices modelled on spaces of constant curvature. Journal of Computational Geometry , 10(1), 223–256. https://doi.org/10.20382/jocg.v10i1a9
View | Files available | DOI
 
2019 | Conference Paper | IST-REx-ID: 6628   OA
Vegter, G., & Wintraecken, M. (2019). The extrinsic nature of the Hausdorff distance of optimal triangulations of manifolds. In The 31st Canadian Conference in Computational Geometry (pp. 275–279). Edmonton, Canada.
View | Files available
 
2019 | Journal Article | IST-REx-ID: 6793   OA
Akopyan, A., & Izmestiev, I. (2019). The Regge symmetry, confocal conics, and the Schläfli formula. Bulletin of the London Mathematical Society, 51(5), 765–775. https://doi.org/10.1112/blms.12276
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed